On simple manifolds in the linear affine space A n form the global viewpoint

František Nožička

Czechoslovak Mathematical Journal (1976)

  • Volume: 26, Issue: 4, page 541-578
  • ISSN: 0011-4642

How to cite

top

Nožička, František. "Über einfache Mannigfaltigkeiten im linearen affinen Raum $A_n$ in globaler Auffassung." Czechoslovak Mathematical Journal 26.4 (1976): 541-578. <http://eudml.org/doc/12965>.

@article{Nožička1976,
author = {Nožička, František},
journal = {Czechoslovak Mathematical Journal},
language = {ger},
number = {4},
pages = {541-578},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Über einfache Mannigfaltigkeiten im linearen affinen Raum $A_n$ in globaler Auffassung},
url = {http://eudml.org/doc/12965},
volume = {26},
year = {1976},
}

TY - JOUR
AU - Nožička, František
TI - Über einfache Mannigfaltigkeiten im linearen affinen Raum $A_n$ in globaler Auffassung
JO - Czechoslovak Mathematical Journal
PY - 1976
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 26
IS - 4
SP - 541
EP - 578
LA - ger
UR - http://eudml.org/doc/12965
ER -

References

top
  1. Abadie J., Nonlinear Programming, Amsterdam, North-Holl., 1967. (1967) Zbl0153.30601MR0215614
  2. Alexandrov A. D., Géométrie „en grand", (Ein Artikel aus dem Sammelbuch „30 Jahre der sowjetischen Mathematik", Moskva, 1948). (1948) 
  3. Bourbaki N., Variétés différentielles et analytiques, Fascicule de résultats, Herrmann-Édit., Paris, 1967. (1967) Zbl0171.22004
  4. Cartan E., Leçons sur les espaces de Riemann, Gauthier-Villars, 1928, chap. III. (1928) Zbl54.0755.01
  5. Hopf H., Rinow W., 10.1007/BF01601813, Commentarii Math. Helvetici, 1931, Vol. 3. (1931) Zbl0002.35004DOI10.1007/BF01601813
  6. Karékjárto В., Vorlesungen über Topologie (I. Flächentopologie), Berlin, Springer-Verlag, 1923. (1923) 
  7. Lichnerowicz A., Théorie globale des connexions et des groupes d'holonomie, Rome, 1955. (1955) Zbl0116.39101
  8. Reidemeister K., Topologie der Polyeder, Akademie Verlag, Leipzig, 1953. (1953) Zbl0050.17202MR0058968
  9. Sikorski R., Rachunek roźniczkowy i całkowy, (Funkcje wielu zmiennych), Państwowe wydawnictwo naukowe, Warszawa 1969. (1969) Zbl0472.26001MR0592423
  10. Thomas T. Y., The differential invariants of generalized spaces, Cambridge, University Press, 1934. (1934) Zbl0009.08503
  11. Veblen O., Whitehead I. M. C, The Foundations of Differential Geometry, Cambridge Press, 1938. (1938) Zbl0005.21801

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.